# SDR CA130502004

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Pwa PT642A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE PILOT REPORTED AN OIL PRESSURE LOSS DURING TAKEOFF. OIL PRESSURE DROPPED BELOW 40 PSI AND OIL TEMPERATURE WAS AT 62 DEG. C. THE PILOT DECLARED AN EMERGENCY AND PERFORMED UNEVENTFUL LANDING IN MINIMUM POWER SETTING. TROUBLESHOOTING ON-GOING.
